Open mapping theorems for capacities

Tom 211 / 2011

Oleh Nykyforchyn, Michael Zarichnyi Fundamenta Mathematicae 211 (2011), 1-13 MSC: 54C10, 28A12, 28A33. DOI: 10.4064/fm211-1-1

Streszczenie

For the functor of upper semicontinuous capacities in the category of compact Hausdorff spaces and two of its subfunctors, we prove open mapping theorems. These are counterparts of the open mapping theorem for the probability measure functor proved by Ditor and Eifler.

Autorzy

  • Oleh NykyforchynPrecarpathian National University
    57 Shevchenka St.
    76025 Ivano-Frankivsk, Ukraine
    e-mail
  • Michael ZarichnyiDepartment of Mechanics and Mathematics
    Lviv National University
    1 Universytetska St.
    79000 Lviv, Ukraine
    and
    Institute of Mathematics
    University of Rzesz/ow
    Rzesz/ow, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek